Hyphema: A Rare Complication of Periprocedural Antiplatelets and Anticoagulants Following Percutaneous Coronary Intervention.
Аннотация
Hemorrhagic complications are one of the major complications encountered with reperfusion therapies. However, ocular hemorrhage, especially hyphema, i.e., bleeding into the anterior chamber of the eye is one of the rarest bleeding manifestations. Bleeding manifestations in the periprocedural period can be devastating for the patient as antiplatelets and anticoagulants may need to be stopped and this can lead to stent thrombosis. We present a case of a 55-year-old lady, who was a known diabetic and hypertensive and developed hyphema with periprocedural antiplatelets and anticoagulants following percutaneous coronary intervention (PCI). She was managed medically and the dose of antiplatelets was reduced. She was discharged once there was evidence of a reduction in hyphema. Two weeks post-discharge her hyphema had completely resolved.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.